skip to content
An abstract approach to manifolds ... Preview this item
ClosePreview this item
Checking...

An abstract approach to manifolds ...

Author: Albert W Tucker
Publisher: Princeton, 1933.
Dissertation: Ph. D. Princeton University 1932.
Edition/Format:   Thesis/dissertation : Thesis/dissertation : EnglishView all editions and formats
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Material Type: Thesis/dissertation
Document Type: Book
All Authors / Contributors: Albert W Tucker
OCLC Number: 12812301
Notes: "Reprinted from the Annals of mathematics, series 2, vol. 34, number 2."
Description: 1 preliminary leaf, 191-243 pages diagrams 26 cm
Responsibility: by Albert William Tucker.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.

Similar Items

Related Subjects:(1)

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.